Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 53, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jul 9, 2007, 4:47 PM EDT for Franklin County, St. Lawrence County, New York. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2007, 4:47 PM EDT (20:47 UTC)
- Expired
- Jul 9, 2007, 5:45 PM EDT
- In force
- 58 min
- Issued by
- NWS Burlington, VT
- Area
- Counties, with a storm outline in the text
Counties Franklin County, NY, St. Lawrence County, NY
The radar
The Burlington radar (KCXX), 113 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 5:30 PM EDT | HAIL 1 | Duane Center, NY | QUARTER SIZE HAIL REPORTED BY THE STATE POLICE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 9, 11:18 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Jul 9, 4:42 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 8.8 hours before the alert went out and 355 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 798 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KBTV 092047 SVRBTV NYC033-089-092145- /O.NEW.KBTV.SV.W.0053.070709T2047Z-070709T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BURLINGTON VT 447 PM EDT MON JUL 9 2007 THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... FRANKLIN COUNTY IN NORTHERN NEW YORK ST. LAWRENCE COUNTY IN NORTHERN NEW YORK * UNTIL 545 PM EDT. * AT 444 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF LAWRENCEVILLE...AND MOVING EAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MOIRA AROUND 455 PM EDT. DICKINSON AROUND 500 PM EDT. WEST BANGOR AND NORTH BANGOR AROUND 505 PM EDT. CHASM FALLS AND DUANE CENTER AROUND 520 PM EDT. BRYANTS MILL AROUND 530 PM EDT. THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4496 7488 4476 7498 4444 7393 4489 7403 $$ SISSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 3:21 PM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, Jul 9, 3:21 PM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 321 PM EDT MON JUL 9 2007 .SYNOPSIS... WEAK HIGH PRESSURE LOCATED OVER NORTHERN NEW ENGLAND HAS CLEARED THE SKIES TO ALLOW FOR PATCHY FOG TO DEVELOP ACROSS THE NORTH COUNTRY THIS MORNING WITH TEMPERATURES IN THE 50S TO LOWER 60S. MEANWHILE...ANOTHER DISTURBANCE IN THE JET STREAM WINDS ALOFT MOVING ALONG A SURFACE BOUNDARY HAS HELPED PRODUCE A COMPLEX OF THUNDERSTORMS ACROSS SOUTHERN CANADA INTO WESTERN NEW YORK. THIS WARM FRONT BOUNDARY WILL SHIFT INTO THE REGION TODAY...WHICH WILL PROVIDE US WITH ABOVE NORMAL TEMPERATURES AND THE CHANCES FOR MORE AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... UPDATED 730 AM MONDAY... QUICK UPDATE TO ZNS TO FRESH WORDING AND GRIDS ASSOCIATED WITH CRNT RADAR TRENDS. LATEST RADAR PICS SHOW BAND OF MODERATE TO HEAVY RAIN ASSOCIATED WITH WARM FRNT LIFTING AT 35 TO 40 MPH ACRS CENTRAL/EASTERN VT THIS MORNING. FEEL THIS PRECIP WL QUICKLY END FROM WEST TO EAST ACRS VT ZNS THIS MORNING...WITH ONLY SLIGHT TO CHC POPS EXPECTED THRU 18Z...BECAUSE OF SUBSIDENCE/CAP THAT DEVELOPS BEHIND CONVECTION. THE COMBINATION OF SFC HEATING AND OUTFLOW BOUNDARIES WL HELP TO ENHANCE MORE CONVECTION LATER THIS AFTN...WHICH CRNT FCST HAS COVERED. IN ADDITION...REMOVED MENTION OF FOG IN EASTERN/CENTRAL VT ZNS...PER LATEST OBS. A VERY COMPLEX AND CHALLENGING FCST CONTS WITH BELOW AVERAGE FCSTER CONFIDENCE IN THE NEAR TERM. THE NEAR TERM CONCERNS ARE MOVEMENT/POSITION OF SFC WARM FRNT...POTENTIAL FOR SVR STORMS THIS AFTN...AND IMPACTS OF UPSTREAM CONVECTION/DEBRIS CLOUDS ON DAYTIME HEATING. WATER VAPOR THIS MORNINGS SHOWS CYCLONIC NW FLW ALOFT PREVAILING ACRS THE NE CONUS AS CUTOFF ULVL LOW CIRCULATION OVER THE CANADIAN MARITIMES SLOWLY MOVES EAST. MEANWHILE...SEVERAL STORM COMPLEXES ARE LOCATED ACRS THE NORTHERN GREAT LAKES THIS MORNING...WITH FIRST COMPLEX DIVING SE ALONG WARM FRNT BOUNDARY FROM SOUTHERN ONTARIO INTO CENTRAL/WESTERN NY. THE SECOND COMPLEX CONTS ON A WESTERLY TRACK AS 5H HGHTS CONT TO RISE ASSOCIATED WITH BUILDING RIDGE AND LOW TO MID LVL WAA AND WL IMPACT OUR NORTHERN/CENTRAL ZNS THIS MORNING. TODAY...MID/UPPER LVL FLW BECMGS WESTERLY...WHICH CRNT UPSTREAM VADS SUPPORT AND THE SFC WARM FRNT ACRS WESTERN/CENTRAL NY MVS ACRS OUR FA. THIS LLVL BOUNDARY/CONVERGENCE COMBINED WITH A VERY MOIST/UNSTABLE AIR MASS...ALONG WITH SEVERAL EMBEDDED 5H VORTS AND GOOD 850-500MB RH FIELDS ESPECIALLY ACRS OUR NORTHERN ZNS...WL HELP TO PRODUCE NUMEROUS SHOWERS/STORMS THIS AFTN ACRS OUR CENTRAL/NORTHERN ZNS. HOWEVER...BUFKIT SOUNDINGS AND UPSTREAM VAPOR TRENDS SHOW LARGE AREA OF SUBSIDENCE/DRY AIR MOVING INTO EXTREME SOUTHERN ZNS THIS AFTN...WHICH COULD LIMIT THE AREAL COVERAGE OF STORMS...BUT HELP TO ENHANCE SVR WIND POTENTIAL. FEEL FIRST RIBBON OF 850-500MB RH ASSOCIATED WITH WAA AND STRONG 850 TO 700MB JET WL LIFT ACRS OUR CENTRAL/SOUTHERN CWA BY 15Z TODAY...ALONG WITH BEST POTENTIAL FOR SOME SHOWERS AND ISOLATED STORMS...THEN CENTRAL/SOUTHERN ZNS SHOULD SEE INCREASING AMOUNTS OF SUN/DAYTIME HEATING AS SKIES BECMG PARTLY TO MOSTLY SUNNY. THESE BREAKS WL QUICKLY HELP TO DEVELOP TOWERING CUMULUS CLOUDS...AS SFC BASED CAPES INCREASE TO BTWN 2000-3000 J/KG AND THE CAP FROM PREVIOUS CONVECTION BREAKS. FEEL CWA WL BE SPLIT WITH BEST DYNAMICS/MOISTURE ACRS NORTHERN CWA AND BEST CAPE/SHEAR ACRS OUR CENTRAL/SOUTHERN ZNS. THE COMBINATION OF 5H VORT MOVING ACRS NORTHERN CWA BY 18Z TODAY...ALONG WITH INCREASED INSTABILITY FROM SFC HEATING SHOULD RESULT IN NUMEROUS STORMS ACRS OUR CENTRAL/NORTHERN CWA TODAY. STORMS WL FIRST DEVELOP ACRS THE HIGHER TRRN OF NNY BTWN 17-19Z TODAY AND SHOULD QUICKLY BECMG STRONG TO SEVERE AS THEY MOVE SE TOWARD A VERY UNSTABLE AIR MASS. BUFKIT SOUNDINGS SHOW CAPE BTWN 2000-3000 J/KG...LIS AROUND -6C...VERY STRONG 850 TO 500MB WIND FIELD HELPING TO ENHANCE MOISTURE CONVERGENCE AND SHEAR ACRS OUR CENTRAL/SOUTHERN CWA THIS AFTN. THESE PARAMETERS COMBINED WITH VGP >0.30...EHI>5(M2/S2)...0-3KM SHEAR OF 30 TO 40 KNOTS/0-6KM 50 TO 60 KNOTS...AND LARGE HODOGRAPHS ASSOCIATED WITH GOOD DIRECTIONAL AND SPEED SHEAR FROM THE SFC TO 500MB WINDS WL SUPPORT THE POTENTIAL FOR ORGANIZED CONVECTION WITH ROTATING SUPERCELLS...ESPECIALLY ACRS SOUTHERN ZNS. THE HIGH WB ZERO HGHTS (11KFT) AND FREEZE LVL (13KFT)...USUALLY WOULD NOT SUPPORT LARGE HAIL...HOWEVER WITH INSTABILITY/SHEAR PARAMETERS AND EQ LVLS NEAR 43KFT...STORMS WL HAVE PLENTY OF VERTICAL DEVELOPMENT TO SUPPORT LARGE HAIL. GIVEN...ABOVE PARAMETERS WL MENTION ENHANCED WORDING OF LARGE HAIL/STRONG AND DAMAGING WINDS IN TEXT OF FCST THIS AFTN/EVENING. FURTHERMORE...WITH PWS >1.50 AND WARM CLOUD LAYER BTWN 3-4KM WL MENTION HEAVY RAIN. ONCE AGAIN...TEMPS WL BE EXTREMELY TRICKY AND HIGHLY DEPEND UPON AMOUNT OF CLRING...BUT THINKING L/M 80S CENTRAL...M/U 70S NEK TO NEAR 90 RUTLAND/WINDSOR COUNTIES. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/... TONIGHT...CONVECTION SHOULD QUICKLY DECAY AFT SUNSET DUE TO LOSS OF SFC HEATING/INSTABILITY. HOWEVER...WITH PLENTY OF BL MOISTURE AND LIGHT WINDS AREAS OF DENSE FOG WL DEVELOP...ESPECIALLY ACRS THE DEEPER VALLEY LOCATIONS. THIS COMBINED WITH LEFTOVER DEBRIS CLOUDS AND SFC DWPTS IN THE 60 TO 65 RANGE WL KEEP TEMPS IN THE M/U 60S MOST LOCATIONS. GIVEN...LIMITED DYNAMICS/DEEP LAYER MOISTURE AND SOME SUBSIDENCE DEVELOPING BEHIND CONVECTION WL MENTION JUST CHC POPS FOR TONIGHT. WEDS...LLVL BOUNDARY CONTS TO BE ACRS OUR CWA...ALONG WITH ANOTHER 5H VORT MOVING....THRU WL CONT TO MENTION CHCS TO LIKELY POPS WITH TEMPS IN THE 80S. WEDS INTO THURS...MID/UPPER LVL TROF DEEPENS ACRS THE CENTRAL GREAT LAKES AND SLOWLY SHIFTS TOWARD OUR CWA AS A STRONG SFC COLD FRNT APPROACHES OUR WESTERN ZNS BY 18Z WEDS. WL CONT TO MENTION CHC TO LIKELY POPS ASSOCIATED WITH THESE FEATURE AND TEMPS IN THE MID TO UPPER 80S ON WEDS. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... UPDATED 200 PM...UNSETTLED WEATHER TO CONTINUE THROUGH THE PERIOD AS OVERALL PATTERN OF NORTHWEST FLOW/UPPER TROUGH LINGERS ACROSS THE AREA. WARM FRONT HAS SHIFTED NORTH OF THE CANADIAN BORDER AT THE BEGINNING OF THE EXTENDED...WITH 850 MB TEMPS AROUND 16 DEGREES WEDNESDAY AFTERNOON...AND SURFACE LOW PRESSURE/UPPER TROUGH APPROACHING FROM EASTERN ONTARIO/UPPER MIDWEST. THEREAFTER...MODELS BEGIN TO DIFFER A BIT AS 00Z GFS ENSEMBLES BRING COLD FRONT THROUGH THE AREA OVERNIGHT WEDNESDAY...WHILE THE ECMWF WAITS UNTIL DURING THE DAY ON THURSDAY. AFTER FROPA...WEAK SURFACE RIDGE TRIES TO BUILD INTO THE AREA FOR THE END OF THE WEEK AND INTO THE EARLY PART OF THE WEEKEND. HOWEVER...UPPER TROUGH ALSO SWINGING THROUGH DURING THIS TIME...WITH SHORTWAVES PROPAGATING THROUGH THE FLOW...KEEPING SHOWERS IN THE FORECAST. SATURDAY THROUGH SUNDAY...UPPER LOW SITS OVER QUEBEC...RESULTING IN WEST TO NORTHWEST FLOW ALOFT OVER MY AREA. ALL THAT SAID...FAIR AMOUNT OF UNCERTAINTY AS IT IS DIFFICULT TO TIME FRONTAL PASSAGE AND MOVEMENT OF SHORTWAVES AROUND THE UPPER LOW. HIGHEST CHANCE OF PRECIPITATION WILL BE WEDNESDAY THROUGH THURSDAY WITH THE FRONTAL PASSAGE. THEREAFTER...KEPT MAINLY SLIGHT CHANCE TO LOW CHANCE POPS ACROSS THE CWA...WITH NORTHERN AREAS SEEING THE BEST CHANCES DUE TO PROXIMITY TO THE UPPER LOW. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... THROUGH 18Z TUESDAY...MAIN CONCERN IS STRONG THUNDERSTORMS TO REDEVELOP ACROSS THE AREA 18Z THROUGH 22Z. IFR CONDITIONS...WITH CEILINGS AT OR BELOW 1000 FT AND VISIBILITY TO 1SM...CAN BE EXPECTED IN ANY THUNDERSTORMS. ONCE THE SUN STARTS TO GO DOWN...THUNDERSTORMS SHOULD TAPER OFF...THOUGH SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE OVERNIGHT. WILL ALSO SEE HAZE AND FOG AFFECT ALL SITES AFTER 22Z...WITH KSLK AND KMPV BELOW 1SM 06Z THROUGH 10Z AND ALL OTHER SITES REDUCED TO 3-4SM DURING THE SAME TIME PERIOD. ALL VISIBILITY RESTRICTIONS WILL LIFT AFTER 13Z. JUST SCATTERED LOW AND MID CLOUDS EXPECTED...EXCEPT ACROSS BROKEN 5000 FT AT KSLK. SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE TUESDAY AFTERNOON...BUT SHOULD BE MAINLY AFTER 18Z. 18Z TUESDAY THROUGH SATURDAY...UNSETTLED WEATHER CONTINUES. SHOWERS AND THUNDERSTORMS EXPECTED AS WARM FRONT LINGERS IN THE GENERAL VICINITY TUESDAY AFTERNOON/EVENING...THEN BEST CHANCES FOR PRECIP ARRIVE WEDNESDAY AS A COLD FRONT PROGRESSES ACROSS THE AREA. A BRIEF LULL CAN BE EXPECTED WEDNESDAY NIGHT THROUGH THURSDAY NIGHT AS AREA IS IN BETWEEN SYSTEMS. UPPER TROUGH FINALLY SWINGS THROUGH ON FRIDAY...REINTRODUCING PRECIPITATION FRIDAY AND SATURDAY. MAINLY VFR CONDITIONS EXPECTED...WITH OCCASIONAL IFR POSSIBLE IN ANY THUNDERSTORMS. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...TABER NEAR TERM...TABER SHORT TERM...TABER LONG TERM...NASH AVIATION...MB
Hazardous weather outlook, Jul 9, 11:29 AM EDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 1129 AM EDT MON JUL 9 2007 NYZ026>031-034-035-087-VTZ001>012-016>019-101530- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 1129 AM EDT MON JUL 9 2007 ...SEVERE THUNDERSTORM WATCH 494 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORM WATCH UNTIL 5 PM. ANOTHER DISTURBANCE IN THE STRONG WINDS ALOFT WILL INTERACT WITH A MOIST AND UNSTABLE AIR MASS TO PRODUCE ANOTHER ROUND OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS BY THIS AFTERNOON. GIVEN...THE SPEED AND CHANGE OF DIRECTION OF THE LOW TO MID LEVEL WIND FIELDS...AND AMOUNT OF SURFACE INSTABILITY FROM DAYTIME HEATING...THE POTENTIAL WILL BE FOR STRONG TO SEVERE THUNDERSTORMS TO DEVELOP BY EARLY TO MID AFTERNOON. THE PRIMARY SEVERE WEATHER THREAT WILL BE LARGE HAIL AND STRONG AND DAMAGING THUNDERSTORM WIND GUSTS OF 60 MPH OR MORE. IN ADDITION...THESE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL AMOUNTS IN A SHORT PERIOD OF TIME...WHICH MAY CAUSE LOCALIZED MINOR FLOODING. THE GREATEST SEVERE WEATHER POTENTIAL WILL BE ALONG AND SOUTH OF A MASSENA TO PLATTSBURGH TO MORRISVILLE LINE. THE SEVERE WEATHER THREAT WILL DECREASE BY 9 PM THIS EVENING AS THE ATMOSPHERE BECOMES STABLE. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MORE SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON AND ESPECIALLY WEDNESDAY AFTERNOON ASSOCIATED WITH A STRONG COLD FRONT. THE POTENTIAL FOR MORE SEVERE WEATHER ON WEDNESDAY WILL HAVE TO BE WATCHED CLOSELY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. JAN
In the hours before
Local storm report, Jul 9, 11:08 AM EDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
1108 AM EDT MON JUL 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 AM HAIL WILMINGTON 44.38N 73.82W
07/09/2007 E1.00 INCH ESSEX NY BROADCAST MEDIA
0.5 TO 1 INCH
&&
AYLWARDLocal storm report, Jul 9, 11:42 AM EDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
1142 AM EDT MON JUL 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 AM TSTM WND DMG WHIPPLEVILLE 44.81N 74.26W
07/09/2007 FRANKLIN NY LAW ENFORCEMENT
TREES DOWN ON LIME KILN ROAD
1121 AM HAIL PERU 44.58N 73.53W
07/09/2007 E0.25 INCH CLINTON NY TRAINED SPOTTER
NUMEROUS REPORTS
&&
AYLWARDSpecial weather statement, Jul 9, 11:53 AM EDT, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 1153 AM EDT MON JUL 9 2007 VTZ007-008-010-091700- CALEDONIA-WASHINGTON-ORANGE- INCLUDING...BARRE AND MONTPELIER 1153 AM EDT MON JUL 9 2007 AT 1148 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER FAYSTON...MOVING EAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR NORTHFIELD FALLS...EXIT 9 I89 BY 1210 PM...NEAR BERLIN...MONTPELIER BY 1220 PM...NEAR BARRE...SOUTH BARRE BY 1230 PM...NEAR ORANGE BY 1240 PM AND NEAR RICKER STATE PARK BY 1250 PM. THIS THUNDERSTORM IS PRODUCING FREQUENT DEADLY LIGHTNING. SEEK SAFE SHELTER INSIDE A BUILDING OR VEHICLE. SMALL HAIL AND WIND GUSTS OF 50 MPH OR HIGHER MAY ACCOMPANY THE THUNDERSTORMS. LAHIFF
Special weather statement, Jul 9, 12:02 PM EDT, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 1202 PM EDT MON JUL 9 2007 NYZ035-VTZ005>010-017-018-091700- LAMOILLE-CALEDONIA-WASHINGTON-ORANGE-EASTERN CHITTENDEN-WESTERN CHITTENDEN-EASTERN ADDISON-WESTERN ADDISON-EASTERN ESSEX- INCLUDING...BARRE AND MONTPELIER 1202 PM EDT MON JUL 9 2007 AT 1154 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS FROM WEST BOLTON TO ESSEX...MOVING SOUTHEAST AT 40 MPH. THUNDERSTORMS WILL BE NEAR WORCESTER...HANKSVILLE BY 1220 PM...NEAR LINCOLN...WAITSFIELD BY 1230 PM...NEAR PLAINFIELD...NORTHFIELD FALLS BY 1240 PM...NEAR GROTON...RICKER STATE PARK BY 1250 PM...NEAR WAITS RIVER AND TOPSHAM BY 100 PM. THESE THUNDERSTORMS ARE PRODUCING FREQUENT DEADLY LIGHTNING. SEEK SAFE SHELTER INSIDE A BUILDING OR VEHICLE. SMALL HAIL AND WIND GUSTS OF 35 MPH OR HIGHER MAY ACCOMPANY THE THUNDERSTORMS. LAHIFF
Local storm report, Jul 9, 1:06 PM EDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
106 PM EDT MON JUL 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1204 PM HAIL HINESBURG 44.33N 73.11W
07/09/2007 E0.88 INCH CHITTENDEN VT TRAINED SPOTTER
&&
AYLWARDLocal storm report, Jul 9, 3:25 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
325 PM EDT MON JUL 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND DMG BRAINTREE 43.97N 72.69W
07/09/2007 ORANGE VT COUNTY OFFICIAL
TREES DOWN IN BRAINTREE REPORTED BY TOWN CLERK
&&
LAHIFFThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 10:17 AM EDT | Severe Thunderstorm Warning | BTV | Clinton, Essex, Franklin | 58 min |
| Jul 9, 11:15 AM EDT | Severe Thunderstorm Warning | BTV | Clinton, Essex | 30 min |
| Jul 9, 5:06 PM EDT | Severe Thunderstorm Warning | BTV | Clinton | 54 min |
| Jul 9, 5:47 PM EDT | Severe Thunderstorm Warning | BTV | Franklin | 13 min |
| Jul 9, 6:01 PM EDT | Severe Thunderstorm Warning | BTV | Clinton, Essex | 59 min |
| Jul 9, 7:02 PM EDT | Severe Thunderstorm Warning | BTV | Franklin | 58 min |
| Jul 9, 7:17 PM EDT | Flash Flood Warning | BTV | Franklin | 118 min |
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.